# SDR SWAA2020121034413

- Difficulty date: December 5, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY LIGHT INOPERABLE.  RELAMPED R2 DOOR EXTERIOR EMERGENCY LIGHT, AS PER BOEING B737 AMM 33-51-04-960-801 AND OPERATIONAL TEST OK.
